Lancaster EPrints

The uniqueness of the functional calculus

Dales, H.G. (1973) The uniqueness of the functional calculus. Proceedings of the London Mathematical Society, 27 (4). pp. 638-648. ISSN 0024-6115

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67734
Deposited By: ep_importer_pure
Deposited On: 27 Nov 2013 09:29
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67734

Actions (login required)

View Item